# SDR DALA2023032402288

- Difficulty date: March 21, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50055
- Aircraft time: 6,578 hours, 2,979 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS METALLIC/PLASTIC BURNING SMELL IN AFT OF AIRCRAFT ON FINAL APPROACH AND TAXI-IN. PERFORMED EFIM TROUBLESHOOTING OF "SMELL OF SMOKE OR FUMES IN THE CABIN" AND AMDS WORK CARD 0550-2001. NO ODORS WERE FOUND DURING COMPLIANCE WITH THIS WORK CARD. A/C OK FO SERVICE. REF EFIM SOLUTION ID: 1-8458. (LP# 4107295)
